American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF

[2] Alessandro Tancredi and Alberto Tognoli. On the products of Nash subvarieties by spheres. Proc. Amer. Math. Soc. 134 (2006) 983-987. MR 2196028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sh. Kaliman and M. Zaidenberg. A Tranversality Theorem for Holomorphic Mappings and Stability of Eisenman-Kobayashi Measures. Trans. Amer. Math. Soc. 348 (1996) 661-672. MR 1321580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Selman Akbulut and Henry King. Some new results on the topology of nonsingular real algebraic sets. Bull. Amer. Math. Soc. 23 (1990) 441-446. MR 1053986.
Abstract, references, and article information   
View Article: PDF

[5] Wiesław Pawłucki. Points de Nash des ensembles sous-analytiques. Memoirs of the AMS 84 (1990) MR 1042040.
Book volume table of contents   

[6] M. Shiota. Abstract Nash manifolds . Proc. Amer. Math. Soc. 96 (1986) 155-162. MR 813829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Masahiro Shiota. Approximation theorems for Nash mappings and Nash manifolds . Trans. Amer. Math. Soc. 293 (1986) 319-337. MR 814925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fulvio Mora and Mario Raimondo. On Noetherianness of Nash rings . Proc. Amer. Math. Soc. 90 (1984) 30-34. MR 722409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Selman Akbulut and Henry C. King. A relative Nash theorem . Trans. Amer. Math. Soc. 267 (1981) 465-481. MR 626484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1